Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Got period after 5th day of sex even after taking unwanted 72

i had sex on 3rd day of my period.i have taken one pill(unwanted 72). On 4th day there were only few drops. i had sex on 3rd day of my period.i have taken one pill(unwanted 72). On 4th day there were only few drops.after 5th day i got bleeding and now its 12th day of my periods and its still bleeding.please help..
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You should not have taken any pill on day 3 of your menses.These emergency pills are not to be taken at any time during your cycle.You should have spoken to your doctor first.There is no chance of pregnancy during your menses.You are probably getting withdrawal bleeding now from the pill you took.This is not right,i might add.
If you bleeding doesnt stop in the next couple of day,please see your doctor.
Answered: Fri, 7 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor